# SDR ASOA201612281356

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341911
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT DOOR POST CORRODED AT BS 280. REMOVED.  REPAIRED AND REPLACED THE DOOR POST IAW EA 32-2016-275  AND EC/TC EA 32-2016-275.
